# SDR 2002UALA00492

- Difficulty date: March 17, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 43,180 hours, 6,953 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 850, LBL 33, TRANSBEAM UPPER CAP IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED TRANSBEAM WITH NEW SECTION AND SPLICE ANGLES.
